# SDR CA121211002

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT DURING CLIMB OUT FROM BEDFORD MA, ENROUTE TO FL, AT APPROXIMATELY 2000 FT ENGINE NR 1 MADE A LOUD POP NOISE AND SHUTDOWN.  AFTER 2 FAILED INFLIGHT RESTARTS CREW ELECTED TO DIVERT AND ACCOMPLISHED SUCCESSFUL SINGLE ENGINE LANDING. TROUBLESHOOTING ONGOING.
